# SDR 0203239863

- Difficulty date: July 25, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 87,423 hours, 57,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a crack was found in the flight compartment horizontal pressure panel at station 105. The crack is located at X=35. Repaired per EA 98-190571.
